U.S. doctors online nowAsk doctors free
A 35-year-old member asked:

What is stephen johnsons syndrome?

2 doctor answers10 doctors weighed in
Dr. Jack Mutnick
Allergy and Immunology 18 years experience
SJS: A very serious skin reaction with very high morbidity and poor prognosis. Drugs are the most common cause, but viral infections (including hiv) have also been implicated. If there is even the slightest concern for sjs, you need to seek immediate dermatologic evaluation as this is a medical emergency. This is in the same family as erythema multiforme and toxic epidermal necrolysis.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Brian Novick
Allergy and Immunology 44 years experience
Severe reaction: A very serious(rare) problem usually due to an infection or medication. Includes dramatic red/purplish rash with fever and swelling. A medical emergency.
Created for people with ongoing healthcare needs but benefits everyone.

Related questions

A 26-year-old male asked:
What are the chances of getting stevenson johnson syndrome from modafinil?
1 doctor answer3 doctors weighed in
A 38-year-old member asked:
What's stevens johnson syndrome?
3 doctor answers8 doctors weighed in
A 45-year-old member asked:
Is steven johnson syndrome contagious?
1 doctor answer3 doctors weighed in
A 37-year-old member asked:
How healthy is rifampicin from steven johnson's syndrome?
1 doctor answer4 doctors weighed in
A 43-year-old member asked:
Dubin johnson syndrome: what are the symptoms?
1 doctor answer1 doctor weighed in
Last updated Oct 7, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.